Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 924013, 16 pages
http://dx.doi.org/10.1155/2010/924013
Research Article

Inference about the Tail of a Distribution: Improvementon the Hill Estimator

Department of Theoretical and Mathematical Physics, Université de Mons, 20 Place du Parc, 7000 Mons, Belgium

Received 7 July 2009; Revised 14 March 2010; Accepted 15 April 2010

Academic Editor: Kenneth Berenhaut

Copyright © 2010 Jean Nuyts. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean Nuyts, “Inference about the Tail of a Distribution: Improvementon the Hill Estimator,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 924013, 16 pages, 2010. doi:10.1155/2010/924013